ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 15, 2013, Issue 4

Nonlinear integral equations with potential type kernels on a semiaxis


Askhabov S. N.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 4. P.3-11
DOI 10.23671/VNC.2013.4.7328
 

Positive lifting in a measurable bundle of Banach lattices


Gutman A. E.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 4. P.12-13
DOI 10.23671/VNC.2013.4.7329
 

On the sing of the Green's function of the boundary value problem for the fourth-order equation on a graph


Kulaev R. Ch.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 4. P.19-29
DOI 10.23671/VNC.2013.4.7331
 

On an inverse boundary value problem for the second order elliptic equation with additional integral condition


Meqraliyev Y. T.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 4. P.30-43
DOI 10.23671/VNC.2013.4.7342
 

Continuous-discrete sections of bundles of Banach lattices


Gutman A. E. , Koptev A. V.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 4. P.14-18
DOI 10.23671/VNC.2013.4.7330
 

Extremal values of the volume of 3-dimensional parallelepipeds with a given intrinsic diameter


Rasskazova N. V.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 4. P.44-47
DOI 10.23671/VNC.2013.4.7343
 

Constructive descriptions of \(n\) -sequentially connected graphs


Shangin R. E.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 4. P.48-57
DOI 10.23671/VNC.2013.4.7344
 

The locally-one-dimensional scheme for the equation of heat conductivity with the concentrated thermal capacity


Shkhanukov-Lafishev M. H. , Lafisheva M. M. , Nakhusheva F. M. , Mambetova A. B.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 4. P.58-64
DOI 10.23671/VNC.2013.4.7345
 

Solvability of the Cauchy problem for the aller equation in space of bounded continuous functions


Umarov Kh. G.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 4. P.65-75
DOI 10.23671/VNC.2013.4.7346
 

Characterization of finite groups with independent abelian subgroups


Tsirkhov A. A.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 4. P.76-81
DOI 10.23671/VNC.2013.4.10882
 

About Silchenko operators semigroup


Chshiev A. G.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 4. P.82-90
DOI 10.23671/VNC.2013.4.10883
 

Vatulyan Alexander Ovanesovich (on his 60's anniversary)



Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 4.
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт